T Nation

Water Retention?


#1

okay i'm currently taking test prop 100mg eod, winstrol tabs 50mg ed, adex .5mg eod 3 weeks in and my face looks fat as hell from the water retention. Is there anyway to get rid of the water?


#2

anyone?


#3

first…relax you expect to get an answer in half an hour? damn calm down

what is it with you youngsters and wanting instant gratification I think its all the stimulants and energy drinks on the market

anyways, ask your self this.
what causes bloat when on a cycle of test?

when you find this out then you can answer your own question. try the stickies I am sure someone mentioned something someplace.


#4

Youre either fat or your adex is fake or your diet is shitty.


#5

COuld his winstrol tabs be dbol?


#6

Yes, possibly.


#7

[quote]zraw wrote:
COuld his winstrol tabs be dbol?[/quote]
if they were dbol then the Ai he is taking is not enough, or he is too fat and still needs more AI


#8

could his test be methandriol dipropionate? xD


#9

[quote]Mr. Walkway wrote:
could his test be methandriol dipropionate? xD[/quote]
are you simple?


#10

Possibilities:

Tabs are dbol

Adex is underdosed or fake

Diet related, sugar, beer, doesnt tollerate dairy well, etc.

Or hes simply fat and in denial.

Hes also on something hes forgot to metion, like HCG.

In many, probably most, even what seems like reasonable doses cause huge aromase responses.

Test +fake winny replaced with Dbol + HCG could cause terrible water retention even if his adex is legit.